# SDR AALA20050532

- Difficulty date: August 18, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - INFLIGHT LANDING GEAR HANDLE STUCK HALF WAY UP ON GEAR RETRACTION ON TAKEOFF.  FOUND NOSE STRUT BINDING.  SERVICED NOSE STRUT WITH OIL AND NITROGEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
